# SDR Y2PA20120710038

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,670 hours, 29,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7554
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "A" CHECK ON THE ACFT, DISCOVERED THE TAIL COMPARTMENT WALKWAY AND SLIDE EMERGENCY LIGHT INOPERATIVE.  R & R THE R5-209 EMERGENCY POWER SUPPLY.  SYSTEM OPS CHECKED GOOD IAW MM 33-50-0.
